Translator Disclaimer
Decembar, 2007 A new type of solutions for a singularly perturbed elliptic Neumann problem
Gongbao Li , Shuangjie Peng, Shusen Yan
Rev. Mat. Iberoamericana 23(3): 1039-1066 (Decembar, 2007).

Abstract

We prove the existence of positive solutions concentrating simultaneously on some higher dimensional manifolds near and on the boundary of the domain for a nonlinear singularly perturbed elliptic Neumann problem.

Citation

Download Citation

Gongbao Li . Shuangjie Peng. Shusen Yan. "A new type of solutions for a singularly perturbed elliptic Neumann problem." Rev. Mat. Iberoamericana 23 (3) 1039 - 1066, Decembar, 2007.

Information

Published: Decembar, 2007
First available in Project Euclid: 27 February 2008

zbMATH: 1153.35040
MathSciNet: MR2414502

Subjects:
Primary: 35J25, 35J60

Rights: Copyright © 2007 Departamento de Matemáticas, Universidad Autónoma de Madrid

JOURNAL ARTICLE
28 PAGES


SHARE
Vol.23 • No. 3 • Decembar, 2007
Back to Top